# SDR QXEA0002065

- Difficulty date: August 2, 2000
- Submitted: August 4, 2000
- Operation: Air carrier
- Aircraft: N814PH
- Make and model: Dhav DHC8102
- Aircraft serial: 43
- Aircraft time: 34,773 hours, 48,045 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 82970014009
- Part serial: LI0633
- Condition: Malfunctioned
- Location: Mlg Door
- Part time: 116,426 hours, 123,024 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

YVR- AFTER DEPARTURE LEFT HAND GEAR DOOR RETRACTED, THEN FELL OPEN.  CYCLED GEAR, DOOR REMAINED CLOSED.  REMOVED AND REPLACED LEFT HAND AFT AND CENTER GEAR DOOR ACTUATORS.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
